MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE INTRAMEDULLARY LIMB LENGTHENING SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE INTRAMEDULLARY LIMB LENGTHENING SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number P8.5-80D245
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is unavailable for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
Patient of 15 years old did fall and broke his bone including the precice nail in this event.Revision has taken place on (b)(6) 2025 with a std trauma nail.The lengthening has been achieved with the precice nail.Therefore, a trauma nail has been placed for healing after the break caused by the patient's fall.This event took place in the netherlands.
 
Additional Manufacturer Narrative
The investigation revealed that the complaint was unable to be confirmed with the information provided and the root cause is unable to be determined.It was reported that a precice nail, p8.5-80d245, was broken after the patient fell and broke their femur.The nail was removed and a trauma nail was inserted since the lengthening and consolidation had been completed.The implant was not returned for evaluation.No lot number was given and therefore, no manufacturing records or quality inspections can be reviewed.Without further information or the physical device to evaluate, this complaint cannot be confirmed.The associated risk document was reviewed, and the failure mode, effects, and harms potentially related to the event have been identified and mitigated.Furthermore, the complaint rate is within the estimated rate in the risk documentation associated with this product.Based on this risk assessment, no new or additional risk evaluation is necessary.
 
Event or Problem Description
Patient of 15 years old did fall and break his bone including the precice nail in this event.Revision has taken place on (b)(6) 2025 with a std trauma nail.The lengthening has been achieved with the precice nail.Therefore, a trauma nail has been placed for healing after the break caused by the patient's fall.This event took place in the netherlands.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
PRECICE INTRAMEDULLARY LIMB LENGTHENING SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23455532
Report Number3006179046-2025-00125
Device Sequence Number20880054
Product Code HSB
UDI-Device Identifier00812258020606
UDI-Public812258020606
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryNL
PMA/510(K) Number
K220234
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP8.5-80D245
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer04/17/2025
04/17/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/02/2025
12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age15 YR
Patient SexUnknown